# SDR NOCA02607

- Difficulty date: January 26, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3800022107
- Part serial: 0384
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE IN LEVEL CRUISE AT FL360 DURING LIGHT TO MODERATE TURBULENCE RUDDER RATION CAUTION LIGHT AND EICAS MSG APPEARED.  PERFORMED FIM TASK 27-09-00 FIG 106B, FOUND LEFT AND RIGHT MODULES WITH PCA FAULTBALL.  REMOVED AND REPLACED RUDDER RATIO CHARGER ACTUATOR PER AMM 27-71-13.  OPS CHECKS OK.
